# SDR SIMA20220703001

- Difficulty date: July 3, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N292NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000843
- Aircraft time: 5,603 hours, 3,482 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Rh Lh
- Stage of operation: CR
- How discovered: U
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL DURING CRUISE. EMERGENCY DECLARED / RETURNED TO DFW FOR LONG RWY. FLT CONT -C/A-RAR T4 SKEW SENSOR. REF MEL 2716 LOG PAGE 4865226 ITEM 2 FOR CORRECTIVE ACTION.
